# SDR 2005UALA00589

- Difficulty date: June 2, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: D37085101
- Part serial: 1462
- Condition: Broken
- Location: Escape Slide
- Component: Escape Slide
- Component part number: D31517113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOSE FOUND BROKEN DURING THE PACKING PROCEDURE.  HOSE WAS FOUND BROKEN AT END NEAR ASPIRATOR CONNECTION DURING MAINTENANCE OF THE SLIDE IN THE SHOP.  PROBABLE CAUSES COULD BE MISHANDLING DURING TRANSPORTATION OR  THAT THE ROUTING OF THE HOSE DURING THE PREVIOUS SLIDE PACKING WAS INCORRECT AND THAT RESULTED IN ITS BREAKAGE. HOSE WAS REPLACED.
